# SDR VNAA202201289997

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,039 hours, 13,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313602
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0133) CORROSION FOUND ON STRINGER 26R BETWEEN FS319.70 TO FS349.00, TO INCLUDE CORROSION ON STGR26R UNION SPLICE BETWEEN FS333.00 TO FS349.00. CLEAN AND EVALUATE. STRINGER 26RH REMOVED BTW F.S. 333.0 TO 364.0 I.A.W. CRJ700 SRM 51-42-06 AND 51-42-21STRINGER SPLICE UNION SPLICE REMOVED I.A.W. CRJ700 SRM 51-42-06 AND 51-42-21NEW STRINGER 26RH AND SPLICE DRILLED, TREATED AND PRIMED PER CRJ700 SRM 51-40-11, 51-25-41 AND 51-25-06NEW STRINGER 26 RH F.S. 333.0 TO 364.0 AND SPLICE UNION AT F.S. 333.0 INSTALLED I.A.W. CRJ700 SRM 51-42-06 AND 51-42-21.TOP COAT APPLIED I.A.W. CRJ700 SRM 51-25-16
PART REQUIREMENTS
